Show simple item record

dc.contributor.authorAy, Serdar
dc.contributor.authorGheondea, Aurelian
dc.date.accessioned2021-03-05T08:42:15Z
dc.date.available2021-03-05T08:42:15Z
dc.date.issued2020
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/11693/75825
dc.description.abstractWe correct a lemma by adding the assumption that the ordered ⁎-space is Archimedean and show by counter-examples and examples that this is needed.en_US
dc.language.isoEnglishen_US
dc.source.titleLinear Algebra and Its Applicationsen_US
dc.relation.isversionofhttps://dx.doi.org/10.1016/j.laa.2020.01.009en_US
dc.subjectOrdered ⁎-spaceen_US
dc.subjectTopologically ordered ⁎-spaceen_US
dc.subjectArchimedean ordered ⁎-spaceen_US
dc.subjectGramianen_US
dc.subjectVE-spaceen_US
dc.titleCorrigendum to “representations of ⁎-semigroups associated to invariant kernels with values adjointable operators” [Linear Algebra Appl. 486 (2015) 361–388]en_US
dc.typeErratumen_US
dc.departmentDepartment of Mathematicsen_US
dc.citation.spage242en_US
dc.citation.epage246en_US
dc.citation.volumeNumber589en_US
dc.identifier.doi10.1016/j.laa.2020.01.009en_US
dc.contributor.bilkentauthorAy, Serdar
dc.contributor.bilkentauthorGheondea, Aurelian
dc.embargo.release2022-03-15


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record